Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 36
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Ma, Shiwang and Zhang, Jing 2016. Positive solutions of perturbed elliptic problems involving Hardy potential and critical Sobolev exponent. Discrete and Continuous Dynamical Systems - Series B, Vol. 21, Issue. 6, p. 1999.

    Chen, Guoyuan 2015. Multiple semiclassical standing waves for fractional nonlinear Schrödinger equations. Nonlinearity, Vol. 28, Issue. 4, p. 927.

    LAN, Yongyi and TANG, Chunlei 2014. Perturbation methods in semilinear elliptic problems involving critical hardy-sobolev exponent. Acta Mathematica Scientia, Vol. 34, Issue. 3, p. 703.

    SANTRA, SANJIBAN 2014. SOME REMARKS ON THE CURVATURE TYPE PROBLEM ON. Journal of the Australian Mathematical Society, Vol. 97, Issue. 01, p. 127.

    Sarkar, Abhishek and Prashanth, S. 2014. Exact multiplicity for the perturbed Q-curvature problem in $${\mathbb{R}^N, N \geq 5}$$ R N , N ≥ 5. Archiv der Mathematik, Vol. 102, Issue. 6, p. 575.

    Cao, Daomin Peng, Shuangjie and Yan, Shusen 2013. On the Webster Scalar Curvature Problem on the CR Sphere with a Cylindrical-Type Symmetry. Journal of Geometric Analysis, Vol. 23, Issue. 4, p. 1674.

    Carlotto, A. and Mondino, A. 2013. Existence of Generalized Totally Umbilic 2-Spheres in Perturbed 3-Spheres. International Mathematics Research Notices,

    Hu, Xiaoxiao Zhou, Xiao-xun Tunhua, Wu and Yang, Min-Bo 2013. Existence of Standing Waves for a Generalized Davey-Stewartson System. Abstract and Applied Analysis, Vol. 2013, p. 1.

    Isobe, Takeshi 2013. A perturbation method for spinorial Yamabe type equations on $$S^m$$ and its application. Mathematische Annalen, Vol. 355, Issue. 4, p. 1255.

    Mondino, Andrea 2013. The Conformal Willmore Functional: A Perturbative Approach. Journal of Geometric Analysis, Vol. 23, Issue. 2, p. 764.

    Pistoia, Angela Micheletti, Anna Maria and Ghimenti, Marco 2013. The role of the scalar curvature in some singularly perturbed coupled elliptic systems on Riemannian manifolds. Discrete and Continuous Dynamical Systems, Vol. 34, Issue. 6, p. 2535.

    FALL, MOUHAMED MOUSTAPHA 2012. EMBEDDED DISC-TYPE SURFACES WITH LARGE CONSTANT MEAN CURVATURE AND FREE BOUNDARIES. Communications in Contemporary Mathematics, Vol. 14, Issue. 06, p. 1250037.

    LIN, LISHAN and LIU, ZHAOLI 2011. MULTI-BUBBLE SOLUTIONS FOR EQUATIONS OF CAFFARELLI–KOHN–NIRENBERG TYPE. Communications in Contemporary Mathematics, Vol. 13, Issue. 06, p. 945.

    Mondino, Andrea 2010. Some results about the existence of critical points for the Willmore functional. Mathematische Zeitschrift, Vol. 266, Issue. 3, p. 583.

    Abdellaoui, Boumediene Felli, Veronica and Peral, Ireneo 2009. Some remarks on systems of elliptic equations doubly critical in the whole $${\mathbb{R}^N}$$. Calculus of Variations and Partial Differential Equations, Vol. 34, Issue. 1, p. 97.

    Fall, Mouhamed Moustapha 2009. Area-minimizing regions with small volume in Riemannian manifolds with boundary. Pacific Journal of Mathematics, Vol. 244, Issue. 2, p. 235.

    Fall, Mouhamed Moustapha and Mercuri, Carlo 2009. Foliations of small tubes in Riemannian manifolds by capillary minimal discs. Nonlinear Analysis: Theory, Methods & Applications, Vol. 70, Issue. 12, p. 4422.

    Barile, Sara 2008. A multiplicity result for singular NLS equations with magnetic potentials. Nonlinear Analysis: Theory, Methods & Applications, Vol. 68, Issue. 11, p. 3525.

    Maia, L.A. Montefusco, E. and Pellacci, B. 2006. Positive solutions for a weakly coupled nonlinear Schrödinger system. Journal of Differential Equations, Vol. 229, Issue. 2, p. 743.

    Pomponio, Alessio 2006. Coupled nonlinear Schrödinger systems with potentials. Journal of Differential Equations, Vol. 227, Issue. 1, p. 258.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 128, Issue 6
  • January 1998, pp. 1131-1161

Variational perturbative methods and bifurcation of bound states from the essential spectrum*

  • Antonio Ambrosetti (a1) and Marino Badiale (a1)
  • DOI:
  • Published online: 14 November 2011

This paper consists of two main parts. The first deals with a perturbative method in critical point theory and can be seen as the generalisation and completion of some earlier results. The second part is concerned with applications of the abstract setup to the existence of bound states of a class of elliptic differential equations that branch off from the infimum of the essential spectrum.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

6C. Stuart . Bifurcation of homoclinic orbits and bifurcation from the essential spectrum. SIAM J. Math. Anal. 20(1989), 1145–71.

7C. Stuart . Bifurcation from the essential spectrum for some non-component non-linearities. Math. Methods Appl. Sci. 11 (1989), 525–42.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *